# SDR CALA2009051900262

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 28,651 hours, 10,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT GALLEY AND 20 ABC EMERGENCY LIGHT BATTERY PACKS FAILED TO HOLD CHARGE DURING TEST.  REPLACED BATTERIES WITH SERVICEABLE PACKS, OPS CHECK GOOD OK TO CONTINUE REF AMM 33-51-00.
